# SDR 96UAL900990

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7297U
- Make and model: Boeing 727222
- Aircraft serial: 21892
- Engine: Pwa JT8D15
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Component: Joy, 5007024620
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ODOR LIKE SMOKE REPORTED IN MID-CABIN BY FLIGHT ATTENDANTS DURING PUSH BACK.  ODOR DISSAPATED BUT REOCURRED DURING TAXI OUT.  RETURNED TO GATE.  *S/D*  UPSTREAM INLET CHECK VALVE DESTROYED CAUSING GASPER FAN TO INGEST PARTS.  REPLACED GASPER FAN AND CHECK VALVE.
